# SDR AALA201706029037

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 94,357 hours, 15,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT RIGHT SIDE NEAR ROW 20 HAS A MISSING LENS.  REPLACED THE LENS.  OPERATIONAL CHECKED GOOD.
